# SDR VNAA0006005

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,065 hours, 10,861 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 001A761A1010100
- Condition: Failed
- Location: Condition Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A NOSE WHEEL FAIL CAS MESSAGE AND  THE CREW ABORTED TAKE OFF.   MAINTENANCE INSPECTED AND REPLACED THE RT CONDITION LEVER MICRO-SWITCH RACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-05.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
